# SDR UALA2008112106604

- Difficulty date: November 18, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 54,434 hours, 10,298 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 2920016101
- Condition: Malfunctioned
- Location: Water System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE THROUGHOUT ACFT.  FLIGHT DIVERTED.  REPLACED PRESELECT OVERFLOW (V38102) ON ACCOUNT NOT FULLY CLOSING.  WATER SYS PRESS CHECKS NORMAL.
